Couldn't find what you looking for?

TRY OUR SEARCH!

Last September I started experiencing insomnia for the first time in my life. The insomnia turned into sleep depravation, and that led to a mild stroke in which I was hospitalized. My neurologist put me on 25mg of Seroquel. It did help me sleep, but when I awoke, it didnt feel like I had really slept. I also suffered from a long list of side effect symptoms. Primarily stiff aching muscles especially my shoulders neck and face. And also, impotence. And a general feeling of lack of motivation to do anything. The side effects have become unmanageble and last Friday I decided to stop taking it and see what would happen. Almost all of the side effects are gone, but I am back to the insomnia to some degree or another. Nothing I have tried in the last week seems to help. The feeling from a sleeping pill taken and not sleeping is unbelieveably bad. I cannot find a doctor that wants to investigate the cause, they all want to prescribe something for a symptom. I am so tired of medication, and sooo tired physically. I will tell you that when I do sleep even for 4 or 5 hours, I feel like my old self again. There is a "fog" associated with this medication that lifted when I stopped it. I think that it does build up in your system, I just wish I knew how long it took to get rid of it. Seroquel is a bad drug that has a purpose, but sleep medication should not be one of them. Would love to share stories ideas and insights as I struggle with my road back to normal.

Loading...

I am on seraquel for sleep. I dont take it all the time, it made me pass out one nite when I got up in the middle of the nite. What else is wrong with it? What side effects did you have?
Reply

Loading...